It's not normal for me to have light bleeding a week after my period, I have been taking the birth control pill regularly every day around the same time. I am sexually active and we don't wear protection anymore because the pill works fine. Although when I pick up my prescription sometimes depending on where I go they give me another name of the pill. One I am regularly on is called Madeline, and the one that I have been on for the past two months is called Marloven. Apparently they are both the same dosage and all. I just want to know if this is an abnormal thing? And I don't want to be worried with the risk of pregnancy, when I don't think there is a possibility if I had my period a week and a bit ago. Help?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2014 • 1 answer
Im bleeding on the second to last week of pills before I start my inactive pills. why am I bleeding?
Posted 22 Feb 2015 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 12 Nov 2015 • 1 answer
Posted 3 May 2016 • 0 answers